| Catalog Number |
CAT02643 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the pull wire remained in the anchor.The pull wire was able to be cut out.
Event or Problem Description
Additional Manufacturer Narrative
Alleged failure: cinchlock flex pull wire broke upon deployment and was cut flush with anchor.The failure(s) identified in the investigation is consistent with the complaint record.The root cause was due to a supplier manufacturing change from hoosier to sle peek components that resulted in a performance shift.Testing and comparative analysis between sle and hoosier components revealed higher seating forces for the sle components, which is consistent with the pull wire breakages in the field.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.